# SDR DALA2023061204771

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,590 hours, 32,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 LH DOOR WILL NOTE CLOSE & LOCK FROM OUTSIDE (SEAL STICKING OUT). CORRECTIVE ACTION: R/R BASKET CAM SEAL IAW B757 AMM 52-11. OPS CHK GOOD. (4120458)
